Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 70, NWS Corpus Christi, TX

October 28, 2021

NWS Corpus Christi, TX issued this small craft advisory at Oct 28, 2021, 2:06 AM CDT. It took effect at Oct 29, 2021, 5:00 AM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2021, 2:06 AM CDT (07:06 UTC)
In effect from
Oct 29, 2021, 5:00 AM CDT
Expired
Oct 30, 2021, 2:28 AM CDT
In force
21 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

408 
WHUS74 KCRP 280706
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
206 AM CDT Thu Oct 28 2021

GMZ250-255-270-275-281515-
/O.EXT.KCRP.GL.W.0005.000000T0000Z-211029T1000Z/
/O.CAN.KCRP.SC.Y.0069.211029T0600Z-211029T0900Z/
/O.NEW.KCRP.SC.Y.0070.211029T1000Z-211029T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
206 AM CDT Thu Oct 28 2021

...GALE WARNING NOW IN EFFECT UNTIL 5 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...For the Gale Warning, northwest winds 20 to 30 knots 
  with gusts up to 45 knots and seas 5 to 8 feet. For the Small 
  Craft Advisory, northwest winds 20 to 30 knots with gusts up 
  to 35 knots and seas 5 to 7 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM, Coastal waters from Port Aransas to Matagorda Ship Channel 
  out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 
  60 NM and Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM.

* WHEN...For the Gale Warning, until 5 AM CDT Friday. For the 
  Small Craft Advisory, from 5 AM to 7 AM CDT Friday.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ230-235-281515-
/O.CON.KCRP.SC.Y.0068.000000T0000Z-211029T0600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
206 AM CDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WHAT...Northwest winds around 20 knots with gusts up to 35 
  knots and rough waters.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 1 AM CDT Friday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LS
6 follow-up statements
346 
WHUS74 KCRP 281447
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
947 AM CDT Thu Oct 28 2021

GMZ250-255-270-275-290300-
/O.CON.KCRP.GL.W.0005.000000T0000Z-211029T1000Z/
/O.CON.KCRP.SC.Y.0070.211029T1000Z-211029T1200Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
947 AM CDT Thu Oct 28 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 AM CDT
FRIDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 knots 
  with gusts up to 45 knots and seas 5 to 8 feet. For the Small 
  Craft Advisory, northwest winds 20 to 30 knots with gusts up 
  to 35 knots and seas 5 to 7 feet expected.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM, Coastal waters from Port Aransas to Matagorda 
  Ship Channel out 20 NM and Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM.

* WHEN...For the Gale Warning, until 5 AM CDT Friday. For the 
  Small Craft Advisory, from 5 AM to 7 AM CDT Friday.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ230-235-290300-
/O.CON.KCRP.SC.Y.0068.000000T0000Z-211029T0600Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
947 AM CDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WHAT...Northwest winds 15 to 20 knots with gusts up to 35 
  knots and rough waters.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 1 AM CDT Friday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

BF
973 
WHUS74 KCRP 282026 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
326 PM CDT Thu Oct 28 2021

GMZ250-255-270-275-290300-
/O.CON.KCRP.GL.W.0005.000000T0000Z-211029T1000Z/
/O.EXT.KCRP.SC.Y.0070.211029T1000Z-211030T0900Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
326 PM CDT Thu Oct 28 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM FRIDAY TO 4 AM
CDT SATURDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 knots 
  with gusts up to 35 knots and seas 5 to 8 feet. For the Small 
  Craft Advisory, northwest winds 20 to 30 knots with gusts up 
  to 35 knots and seas 5 to 8 feet expected.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM, Coastal waters from Port Aransas to Matagorda 
  Ship Channel out 20 NM and Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM.

* WHEN...For the Gale Warning, until 5 AM CDT Friday. For the 
  Small Craft Advisory, from 5 AM Friday to 4 AM CDT Saturday.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ230-235-290300-
/O.EXT.KCRP.SC.Y.0068.000000T0000Z-211030T0000Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
326 PM CDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WHAT...Northwest winds 15 to 20 knots with gusts up to 25 
  knots and choppy waters.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 7 PM CDT Friday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

BF
588 
WHUS74 KCRP 290300
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1000 PM CDT Thu Oct 28 2021

GMZ250-255-270-275-291100-
/O.CON.KCRP.GL.W.0005.000000T0000Z-211029T1000Z/
/O.CON.KCRP.SC.Y.0070.211029T1000Z-211030T0900Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
1000 PM CDT Thu Oct 28 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO
4 AM CDT SATURDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 knots with
  gusts up to 35 knots and seas 5 to 8 feet. For the Small Craft
  Advisory, northwest winds 20 to 25 knots expected.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM, Coastal waters from Port Aransas to Matagorda 
  Ship Channel out 20 NM and Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM.

* WHEN...For the Gale Warning, until 5 AM CDT Friday. For the 
  Small Craft Advisory, from 5 AM Friday to 4 AM CDT Saturday.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

GMZ230-235-291100-
/O.CON.KCRP.SC.Y.0068.000000T0000Z-211030T0000Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
1000 PM CDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WHAT...Northwest winds around 20 knots and choppy waters.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 7 PM CDT Friday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
600 
WHUS74 KCRP 291107
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
607 AM CDT Fri Oct 29 2021

GMZ250-255-270-275-300000-
/O.CON.KCRP.SC.Y.0070.000000T0000Z-211030T0900Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
607 AM CDT Fri Oct 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 knots 
  with gusts up to 35 knots and seas 5 to 8 feet. For the Small 
  Craft Advisory, northwest winds 20 to 25 knots expected.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM, Coastal waters from Port Aransas to Matagorda 
  Ship Channel out 20 NM and Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM.

* WHEN...For the Gale Warning, until 5 AM CDT Friday. For the 
  Small Craft Advisory, from 5 AM Friday to 4 AM CDT Saturday.

* IMPACTS...Gale force winds and high seas will result in 
  dangerous marine conditions which could result in capsized or 
  damaged vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-300000-
/O.CON.KCRP.SC.Y.0068.000000T0000Z-211030T0000Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
607 AM CDT Fri Oct 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Northwest winds around 20 knots and choppy waters.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 7 PM CDT Friday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
564 
WHUS74 KCRP 300136 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
836 PM CDT Fri Oct 29 2021

GMZ250-255-300245-
/O.CAN.KCRP.SC.Y.0070.000000T0000Z-211030T0900Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
836 PM CDT Fri Oct 29 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Wind and seas over the nearshore waters have fallen below Wind
Advisory thresholds as the pressure gradient relaxes this evening.
Thus, the Advisory has been cancelled. However, mariners in small
craft are urged to exercise caution.

$$

GMZ270-275-300900-
/O.CON.KCRP.SC.Y.0070.000000T0000Z-211030T0900Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
836 PM CDT Fri Oct 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY...

* WHAT...Northwest winds 20 to 25 knots and seas 5 to 7 feet 
  expected.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel from
  20 to 60 NM, Waters from Baffin Bay to Port Aransas from 20 to
  60 NM.

* WHEN...Until 4 AM CDT Saturday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
010 
WHUS74 KCRP 300728
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
228 AM CDT Sat Oct 30 2021

GMZ270-275-300830-
/O.CAN.KCRP.SC.Y.0070.000000T0000Z-211030T0900Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
228 AM CDT Sat Oct 30 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

North to northwest winds will range from 15 to 20 knots until
daybreak this Saturday morning. Mariners in small craft should
exercise caution.

$$

TMT

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 11:56 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Oct 27, 11:56 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1156 PM CDT Wed Oct 27 2021

.AVIATION...

VFR conditions will continue through the TAF period. Low level
wind shear will continue to be the primary concern along with
gusty west to northwest winds. Winds have decreased slightly but
will increase again late tonight and into the morning.

&&

.PREV DISCUSSION... /Issued 615 PM CDT Wed Oct 27 2021/

AVIATION...

VFR conditions will prevail across S TX through the TAF period.
The main concern will be winds and low level wind shear. Strong
gusty west to northwest surface winds this afternoon, will
decrease through the evening hours becoming light tonight.
However, models show winds above the surface increasing to around
35-40 knots overnight. This will lead to LLWS late tonight with
best chance of LLWS being across the VCT TAF site where models
show the strongest low level winds. After sunrise, winds will
begin to mix to the surface ending the LLWS, but increasing
surface winds with gusts to around 25 knots possible through the
day Thursday. Winds are expected to decrease late Thursday
afternoon.

PREV DISCUSSION... /Issued 426 PM CDT Wed Oct 27 2021/

SHORT TERM (Tonight through Thursday Night)...

An intense/high-amplitude upper disturbance over the central/southern
Plains/Texas is expected to move slowly eastward during the
period (NAM/GFS/ECMWF deterministic). The associated cold front
has already moved offshore (LAPS analyses). Significantly cooler
and drier conditions are expected during the period, with lows in
the mid 50s/lower 60s tonight, upper 70s/mid 80s Thursday, and
lower/mid 50s Thursday night (SREF ensemble mean/NBM).

LONG TERM (Friday through Wednesday)...

At the start of the long term period, South Texas will be on the
backside of the deep trough with a strong gradient. Winds will
remain elevated but will die down Friday evening. After that, the
synoptic flow changes to a quasi-zonal flow for the remainder of the
period.

The main story will be the cooler night-time temperatures with lows
in the 40s up north Friday night but mostly ranging in the 50s to
60s across the region. Daytime highs will range in the 80s each day.
As onshore flow returns Sunday, low level moisture will steadily
increase, with PWAT's reaching to near 1.3" by around Wednesday.
Mainly clear skies this weekend will give way to increasing clouds
as mid to upper level moisture attempts to creep back in over the
area.

Another front may impact South Texas toward the end of next week
associated with a broad area of troughing stretching down from near
the Great Lakes region. Currently models suggest a weak frontal
boundary making to our CWA between a Thursday to Friday timeframe.
Due to uncertainty in timing/strength of the front between models,
have opted to stick with the NBM for temps for days 5-8 however, I
suspect this may be a little cold biased due to influence from
current initialization factors and considering a weaker front. May
adjust for future runs as the synoptic pattern becomes more clear.

MARINE...

Strong momentum aloft, associated with the foregoing intense upper
system, expected to mix toward the surface tonight and Thursday.
Deterministic runs predict a dry-adiabatic environment below
around 750 mb over the coastal waters during that period.
Anticipate Gale conditions 06z Thursday-06z Friday over the
coastal waters, the time frame where the the NAM, GFS. and RAP
predict 40kt wind at 850-mb, much of which should mix toward the
surface. Thus, issued a Gale Warning for the coastal waters for
that time period. The only caveat is probabilistic output from the
SREF that suggest winds below gale. Nevertheless, confident in
gale conditions given expected vertical mixing.

Flow will then weaken to moderate to strong by late Friday and then
weak to moderate by Saturday before turning onshore by early Sunday.
Small Craft Advisory conditions will continue through Friday night.
Dry conditions are expected to continue heading into next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    58  82  54  80  52  /   0   0   0   0   0
Victoria          55  78  50  75  46  /   0   0   0   0   0
Laredo            56  86  54  85  55  /   0   0   0   0   0
Alice             55  85  52  82  50  /   0   0   0   0   0
Rockport          62  83  57  79  56  /   0   0   0   0   0
Cotulla           53  86  52  85  52  /   0   0   0   0   0
Kingsville        56  83  52  81  51  /   0   0   0   0   0
Navy Corpus       64  82  62  78  61  /   0   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 1 AM CDT Thursday For the following
     zones: Coastal waters from Baffin Bay to Port Aransas out
     20 NM...Coastal waters from Port Aransas to Matagorda Ship
     Channel out 20 NM...Waters from Baffin Bay to Port Aransas
     from 20 to 60 NM...Waters from Port Aransas to Matagorda
     Ship Channel from 20 to 60 NM.

     Small Craft Advisory from 1 AM to 4 AM CDT Friday For the
     following zones: Coastal waters from Baffin Bay to Port
     Aransas out 20 NM...Coastal waters from Port Aransas to
     Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
     to Port Aransas from 20 to 60 NM...Waters from Port Aransas
     to Matagorda Ship Channel from 20 to 60 NM.

     Gale Warning until 1 AM CDT Friday For the following zones:
     Coastal waters from Baffin Bay to Port Aransas out 20 NM...
     Coastal waters from Port Aransas to Matagorda Ship Channel
     out 20 NM...Waters from Baffin Bay to Port Aransas from 20
     to 60 NM...Waters from Port Aransas to Matagorda Ship
     Channel from 20 to 60 NM.

     Small Craft Advisory until 1 AM CDT Friday For the following
     zones: Bays and Waterways from Baffin Bay to Port Aransas...
     Bays and Waterways from Port Aransas to Port O'Connor.

&&

LS/77...AVIATION
Hazardous weather outlook, Oct 27, 4:19 AM CDT, 21 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
419 AM CDT Wed Oct 27 2021

TXZ229>234-239>247-342>347-442-443-447-280930-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
419 AM CDT Wed Oct 27 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms are possible today and tonight,
mainly across the Coastal Plains and Victoria Crossroads. A few
storms could be strong to severe.

A Wind Advisory is in effect from 11 AM through 5 PM today. 20 to 30
mph winds are expected with gusts to around 40 mph.

A Red Flag Warning is in effect from 10 AM through 7 PM today due to
low relative humidity and strong winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Elevated fire fire conditions may continue through Friday for
portions of South Texas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-280930-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
419 AM CDT Wed Oct 27 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected today and tonight.
A few storms could be strong to severe.

Small Craft Advisory is in effect through 7 AM Thursday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Gale Watch has been issued for Thursday morning through late
Thursday night for strong winds and higher gusts.

Small Craft Advisory conditions are expected to continue through
Friday night due to strong winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 2:12 AM CDTWind AdvisoryCRPAransas, Calhoun, Refugio, Victoria13 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.